# SDR 29GA35032110113

- Difficulty date: November 4, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340450
- Aircraft time: 28,810 hours, 32,338 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS213211MS213
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4061, HYDRAULIC PUMP RAN CONTINUOUSLY AFTER SELECTING GEAR UP AND GEAR IN TRANSIT LIGHT NEVER EXTINGUISHED.   ADJUSTED NOSE GEAR UPLOCK SWITCH OPERATIONAL CHECK GOOD.
